# SDR AALA20140203001

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- Aircraft time: 102,610 hours, 19,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0201984002
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS RT EMERGENCY EXIT SIGN COVER MISSING.  REPLACED FIRST CLASS RT EMERGENCY EXIT SIGN COVER.  OPERATIONS CHECKED NORMAL.
